# SDR GTIA201403041197

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 32,007 hours, 15,497 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat Row 17abc
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS, SEATS 17ABC DROPPED AT TAKEOFF.  REPLACED OXYGEN MASKS AT SEAT 17ABC IAW AMM. PERFORMED OPS TEST OF MANUAL MASK RELEASE IAW AMM.  NO DEFECTS NOTED.
